Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain after intercourse. Taken Advil and Gas-X. Hurts to walk, cough, sneeze. Painful bowel movements. Cause?

Last Friday, beginning about 10 minutes after intercourse with my husband, I experienced severe lower abdominal pain for approximately 2 hours before pain began to subside with help of Advil and Gas-X. Today is Wednesday and I am still experiencing pain. It hurts when I walk, cough, sneeze, stand up from a sitting position, et cetera. The sharp pains near my ovaries are gone today, but I am also suffering from trapped gas in my abdomen and pressure in my rectum. I have the urge to defecate, but I can't. I had a bowel movement this morning but it was painful.

What is causing all of this, and why has sex triggered it suddenly?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
you have got Lower abdominal pain started 10 minutes after intercourse. After 6 days also you are feeling the pain, while walking, cough, sneez, stand, etc. It is paining during defecation.
It appears to be the infection of the vagina, anus, rectum. Other causes could be pelvic infection, urinary tract infection, stones in the urinary tract, etc.
i advise you to consult a surgeon for diagnosis and treatment. You may need to have M.R.I.besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor